Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Loss of apetite, delayed periods, white discharge, tender breasts. What could this be?

recently, i ve had no appetite and went back to my purging ways. I don t know if I ve missed my period yet this month or if it is just really late. My last period start date that I could remember was June 25, 2012. I have only had vaginal white discharge that was either clear and white. My breasts feel tender but that usually happens before my periods anyway. I don t know what s wrong. Help me?!
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
If you are not involved in sex then consider it as a delayed period.
This happens due to hormonal imbalance due to tension worry,late night working hours shift duty or any pathological reason of ovary.
You have already started symptoms of Pre period like tenderness in breast so wait for your period you will get it soon.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor